# SDR AALA20161219012

- Difficulty date: December 16, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 72,103 hours, 9,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: D71702001
- Part serial: 53743
- Condition: Inoperative
- Location: Cabin
- Part time: 17,041 hours, 1,878 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR 3R OVERHEAD POWERPACK (M33401), EMERGENCY LIGHTS WILL NOT COME ON AND CANNOT RECHARGE BATTERY. REPLACED POWERPACK (M33401) PER AMM 33-51-06 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
